MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER

ALGORITHM SCIENCES, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received a tracking form through email reporting a catheter replacement surgery.The reason for replacement was stated to be catheter migration with a loss of therapy.The catheter was discarded after surgery.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter kit, verification of all final testing performed by/on the catheter kit, verification of sterilization, and packaging for subject catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with the catheter kit.Device was discarded and was not returned.Per the instructions for use of the device, catheter migration is a known possible risk of use of the device.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
120 forbes blvd
suite 170
mansfield, MA 02048
8459019335
MDR Report Key17539874
Report Number3010079947-2023-00058
Device Sequence Number6303516
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)220724(10)26735
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model Number11823
Device Catalogue Number11823
Device Lot Number26735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale